Alert archive / Indiana / Flash Flood Warnings in 2024

Flash Flood Warning 13, NWS Paducah, KY

May 14, 2024Warrick County, Indiana; Henderson County, Kentucky

NWS Paducah, KY issued this flash flood warning at May 14, 2024, 6:17 PM CDT for Warrick County, Indiana; Henderson County, Kentucky. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2024, 6:17 PM CDT (23:17 UTC)
Expired
May 14, 2024, 9:15 PM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Warrick County, IN, Henderson County, KY

The radar

The Evansville,IN radar (KVWX), 46 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 6:20 PM CDTFLOOD2 Nw Newburgh, INRoadway flooding occurred near Grimm Road and Willow Pond Road.
May 14, 6:20 PM CDTFLOOD3 Ssw Chandler, INFlooding occurred on Coal Mine Road near Telephone Road.
May 14, 6:20 PM CDTFLASH FLOOD2 Nw Newburgh, INRoadway flooding occurred near Grimm Road and Willow Pond Road.
May 14, 6:20 PM CDTFLASH FLOOD3 Ssw Chandler, INRoadway flooding occurred on Coal Mine Road near Telephone Road.
May 14, 7:39 PM CDTFLASH FLOOD2 N Newburgh, INWater rising into neighborhoods, businesses and farmland along SR 66.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2024-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2024-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

867 
WGUS53 KPAH 142317
FFWPAH
INC173-KYC101-150215-
/O.NEW.KPAH.FF.W.0013.240514T2317Z-240515T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
617 PM CDT Tue May 14 2024

The National Weather Service in Paducah has issued a

* Flash Flood Warning for...
  Southwestern Warrick County in southwestern Indiana...
  Northeastern Henderson County in northwestern Kentucky...

* Until 915 PM CDT.

* At 617 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Spotter reports between 2 and 6 
  inches of rain have fallen today, depending upon the location. 
  Additional heavy rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Boonville, Newburgh, and Chandler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3803 8746 3805 8746 3808 8723 3795 8724
      3793 8727 3788 8727 3790 8730 3785 8731
      3785 8744 3803 8745

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

07
2 follow-up statements
974 
WGUS73 KPAH 150012
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
712 PM CDT Tue May 14 2024

INC173-KYC101-150215-
/O.CON.KPAH.FF.W.0013.000000T0000Z-240515T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warrick IN-Henderson KY-
712 PM CDT Tue May 14 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS 
EVENING FOR SOUTHWESTERN WARRICK AND NORTHEASTERN HENDERSON 
COUNTIES...

At 712 PM CDT, Scattered storms continue to produce locally heavy 
rainfall. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Boonville, Newburgh, and Chandler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3803 8746 3805 8746 3808 8723 3795 8724
      3793 8727 3788 8727 3790 8730 3785 8731
      3785 8744 3803 8745

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

07
669 
WGUS73 KPAH 150210
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
910 PM CDT Tue May 14 2024

INC173-KYC101-150220-
/O.EXP.KPAH.FF.W.0013.000000T0000Z-240515T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warrick IN-Henderson KY-
910 PM CDT Tue May 14 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 915 PM CDT THIS EVENING FOR 
SOUTHWESTERN WARRICK AND NORTHEASTERN HENDERSON COUNTIES...

The threat of additional flooding from prolonged heavy rain has 
ended. Please continue to heed remaining road closures.

&&

LAT...LON 3803 8746 3805 8746 3808 8723 3795 8724
      3793 8727 3788 8727 3790 8730 3785 8731
      3785 8744 3803 8745

$$

07

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at May 14, 5:59 PM CDT, 18 minutes earlier. Its key messages:

  • Showers and thunderstorms continue today; can't rule out a severe storm this afternoon.
  • Some lingering showers continue tonight into Wednesday, and then another system spreads additional showers and storms into the region Thursday through Friday.
  • Uncertainty exists regarding precip chances this weekend, but it is trending drier.
  • Temperatures will start off near to slightly below normal the next couple of days, then warm above normal this weekend as highs reach the mid 80s.
Area forecast discussion, May 14, 5:59 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
559 PM CDT Tue May 14 2024

.KEY MESSAGES...

- Showers and thunderstorms continue today; can't rule out a severe
  storm this afternoon.

- Some lingering showers continue tonight into Wednesday, and
  then another system spreads additional showers and storms into
  the region Thursday through Friday.

- Uncertainty exists regarding precip chances this weekend, but
  it is trending drier.

- Temperatures will start off near to slightly below normal the
  next couple of days, then warm above normal this weekend as
  highs reach the mid 80s.

&&

.UPDATE...
Issued at 555 PM CDT TueMay 14 2024

Updated Aviation discussion for 00Z TAF Issuance.

&&

.DISCUSSION...
Issued at 115 PM CDT Tue May 14 2024

Thunderstorms are growing a little stronger and better organized
over Livingston County and vicinity. A few breaks in the
overcast have allowed for better surface heating and about
800-1000 J/kg of MLCAPE is forming up across the area. Similar
instability is forming ahead of a broken line of showers across
SEMO. With modest deep layer shear but just a little directional
low level shear invof the surface low will have to monitor for
a stray severe storm or two this afternoon. Antecedent soil
conditions will also make at least a few areas primed for flash
flooding if they happen to get storms once again this afternoon.
Mainly a corridor from about Evansville to Cairo, IL that saw
repeated activity through the midday hours Tuesday.

Wednesday looks a little drier although some wraparound showers
and clouds appear possible in the eastern half of the CWA.
Friday a quick moving shortwave moves overhead. GFS/NAM have us
in a little more large scale ascent zone of the upper jet Friday
where the ECMWF is a little flatter with the wave. Rain and
thunderstorms look quite likely. The shear environment will be
more favorable than today, and instability may be slightly
larger. That will be the main ticket to any severe potential
Friday is if we end up with slightly more than currently
advertised MLCAPE a more organized severe threat may result.
Heavy rainfall will be a watch item as well with the
increasingly wet soil conditions and fairly deep column
moisture.

A front moves through behind this system and looks to mostly dry
us out for the weekend. By Saturday highs look to climb back
into the middle 80s. 12z deterministic and ensemble members are
still in very poor agreement on the details, but the broader
moisture return, trough positioning and climatology would
suggest it be monitored for severe weather and heavy rain
potential as well.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 553 PM CDT Tue May 14 2024

Scattered showers/storms remain possible in the vicinity of low
pressure drifting across the terminals. Restricted cigs/vsbys
can be expected with any storm. Activity should diminish with
nightfall, or at least wane. The recent heavy rainfall may allow
for some patchy fog or low cloud to develop overnight where
skies clear or at least bases scatter. Winds will pick up
toward daybreak, transitioning to an IFR cloud base before
daytime heating increases that to MVFR. Scattered showers/storms
are again possible tmrw, but mainly for eastern terminals
(KEVV/KOWB).

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.

&&
Hazardous weather outlook, May 14, 5:13 PM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
513 PM CDT Tue May 14 2024

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-151000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
513 PM CDT Tue May 14 2024 /613 PM EDT Tue May 14 2024/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

The strongest storms early this evening will be capable of
becoming marginally severe, with up to 1 inch hail and gusty
winds. Nearby low pressure is also inducing reports of cold-air
funnel clouds; usually these do not make it all the way to the
ground, but be aware as you may see one. Flooding from repeat or
locally heavy rainfall is also possible. Be sure to heed any Flood
Advisories, Warnings, and Road Closures.

River flooding continues, see the river flood products for
details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances are in the forecast on Thursday and Friday.
A few strong to severe storms are possible Thursday afternoon and
evening. Another storm system may approach early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to relay any significant storm related
reports to the NWS.

In the hours before

Special weather statement, May 14, 5:02 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Paducah KY
502 PM CDT Tue May 14 2024

ILZ089-142245-
Johnson IL-
502 PM CDT Tue May 14 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL JOHNSON COUNTY THROUGH
545 PM CDT...

At 501 PM CDT, Doppler radar was tracking a strong thunderstorm near
Goreville, or near Vienna, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Vienna and Buncombe.

This includes Interstate 24 in Illinois between Mile Markers 7 and
19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3744 8904 3754 8898 3754 8872 3738 8882
TIME...MOT...LOC 2201Z 279DEG 12KT 3749 8894

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

DW
Special weather statement, May 14, 5:15 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Paducah KY
515 PM CDT Tue May 14 2024

ILZ090-KYZ007-010-142245-
Pope IL-Crittenden KY-Livingston KY-
515 PM CDT Tue May 14 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL POPE...SOUTHWESTERN
CRITTENDEN AND CENTRAL LIVINGSTON COUNTIES THROUGH 545 PM CDT...

At 515 PM CDT, Doppler radar was tracking a strong thunderstorm over
Burna, or 15 miles north of Calvert City, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Salem and Burna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3720 8849 3735 8837 3732 8818 3712 8834
TIME...MOT...LOC 2215Z 297DEG 13KT 3726 8838

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

DW
Special weather statement, May 14, 5:22 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Paducah KY
522 PM CDT Tue May 14 2024

INZ087-142245-
Warrick IN-
522 PM CDT Tue May 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WARRICK COUNTY
THROUGH 545 PM CDT...

At 520 PM CDT, Doppler radar was tracking a strong thunderstorm over
Newburgh, moving northeast at 20 mph. This storm may have a cold air
funnel cloud associated with it, due to nearby low pressure. Cold
air funnels are possible today, but they do not usually touch all
the way to the ground.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Newburgh and Chandler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3794 8739 3800 8745 3809 8731 3795 8730
TIME...MOT...LOC 2220Z 225DEG 11KT 3797 8737

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

07
Special weather statement, May 14, 5:52 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Paducah KY
552 PM CDT Tue May 14 2024

INZ087-088-KYZ018-019-142330-
Warrick IN-Spencer IN-Henderson KY-Daviess KY-
552 PM CDT Tue May 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WARRICK...SOUTHWESTERN
SPENCER...NORTHWESTERN DAVIESS AND NORTHEASTERN HENDERSON COUNTIES
THROUGH 630 PM CDT...

At 551 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stanley, or 8 miles south of Newburgh, moving east at 15 mph. This
storm may have a cold air funnel cloud associated with it, due to
nearby low pressure. Cold air funnels are possible today, but they
do not usually touch all the way to the ground.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eureka and Stanley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3781 8741 3792 8742 3794 8717 3780 8717
TIME...MOT...LOC 2251Z 271DEG 13KT 3786 8735

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

DW
Special weather statement, May 14, 6:03 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Paducah KY
603 PM CDT Tue May 14 2024

INZ087-088-142345-
Warrick IN-Spencer IN-
603 PM CDT Tue May 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL WARRICK AND WEST
CENTRAL SPENCER COUNTIES THROUGH 645 PM CDT...

At 602 PM CDT, Doppler radar was tracking a strong thunderstorm near
Newburgh, moving northeast at 15 mph. This storm may have a cold air
funnel cloud associated with it, due to nearby low pressure. Cold
air funnels are possible today, but they do not usually touch all
the way to the ground.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Newburgh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3792 8736 3794 8738 3795 8737 3808 8718
      3794 8717
TIME...MOT...LOC 2302Z 224DEG 11KT 3793 8731

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

DW
Special weather statement, May 14, 6:12 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Paducah KY
612 PM CDT Tue May 14 2024

ILZ090-KYZ007-010-011-150000-
Pope IL-Crittenden KY-Lyon KY-Livingston KY-
612 PM CDT Tue May 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN POPE...SOUTHWESTERN
CRITTENDEN...CENTRAL LIVINGSTON AND NORTHWESTERN LYON COUNTIES
THROUGH 700 PM CDT...

At 611 PM CDT, Doppler radar was tracking a strong thunderstorm near
Burna, or 11 miles north of Calvert City, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Salem, Burna, Smithland, Dycusburg, and Hamletsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

&&

LAT...LON 3709 8845 3731 8847 3731 8812 3708 8811
TIME...MOT...LOC 2311Z 270DEG 20KT 3718 8841

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DW

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 4:17 PM CDTAreal Flood AdvisoryPAHVanderburgh5 hr
May 14, 4:49 PM CDTAreal Flood AdvisoryPAHWarrick2 hr
May 14, 5:22 PM CDTSpecial Weather StatementPAHWarrick23 min
May 14, 6:03 PM CDTSpecial Weather StatementPAHWarrick42 min
May 14, 7:33 AM CDTAreal Flood AdvisoryPAHBallard3 hr
May 14, 2:12 PM CDTSpecial Weather StatementPAHCaldwell, Crittenden, Lyon48 min
May 14, 3:10 PM CDTSpecial Weather StatementPAHLyon35 min
May 14, 3:20 PM CDTSevere Thunderstorm WarningPAHCaldwell, Lyon25 min
May 14, 3:21 PM CDTSpecial Weather StatementPAHChristian39 min
May 14, 3:30 PM CDTAreal Flood AdvisoryPAHCalloway, Trigg2 hr
May 14, 3:42 PM CDTSevere Thunderstorm WarningPAHCaldwell33 min
May 14, 3:49 PM CDTAreal Flood AdvisoryPAHChristian41 min
May 14, 4:05 PM CDTSpecial Weather StatementPAHChristian40 min
May 14, 4:09 PM CDTAreal Flood AdvisoryPAHHenderson5 hr
May 14, 4:22 PM CDTSevere Thunderstorm WarningPAHChristian38 min
May 14, 4:28 PM CDTAreal Flood AdvisoryPAHChristian, Todd2 hr
May 14, 4:39 PM CDTSevere Thunderstorm WarningPAHBallard20 min
May 14, 4:46 PM CDTSpecial Weather StatementPAHTodd44 min
May 14, 4:54 PM CDTSpecial Weather StatementPAHTodd51 min
May 14, 5:15 PM CDTSpecial Weather StatementPAHLivingston30 min
May 14, 5:33 PM CDTAreal Flood AdvisoryPAHCalloway117 min
May 14, 5:52 PM CDTSpecial Weather StatementPAHDaviess38 min
May 14, 6:08 PM CDTAreal Flood AdvisoryPAHLivingston91 min
May 14, 6:12 PM CDTSpecial Weather StatementPAHLivingston48 min
May 14, 6:23 PM CDTSpecial Weather StatementPAHHenderson52 min
May 14, 6:33 PM CDTSpecial Weather StatementPAHCrittenden42 min
May 14, 6:42 PM CDTAreal Flood AdvisoryPAHCrittenden, Lyon72 min

Nearby

Flash Flood Warnings in Indiana, 2024Flash Flood Warnings in Kentucky, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.